Masaryk University

Publication Records

česky | in English

Filter publications

    2008

  1. HRDINA, Jaroslav and Jan SLOVÁK. Morphisms of almost product projective geometries. In Differential geometry and its applications. 2008th ed. USA: World Scientific, 2008. p. 243-251. ISBN 978-981-279-060-6.
  2. 2006

  3. ZALABOVÁ, Lenka. Remarks on symmetries of parabolic geometries. Archivum Mathematicum. Brno, 2006, vol. 42, Supplement, p. 357-368, 11 pp. ISSN 1212-5059.
  4. 2005

  5. HRDINA, Jaroslav. H - planar curves. In Proceedings Int. Conf. Differential Geometry and Applications, Proc. Conf. Prague, August 30 - September 3, 2004. Prague: Charles University, 2005. p. 265-272. ISBN 80-86732-63-0.
  6. 2004

  7. ŽÁDNÍK, Vojtěch. Distinguished curves on 6-dimensional CR-manifolds of codimension 2. In Supplemento ai Rendiconti del Circolo Matematico di Palermo, Serie II. 72nd ed. Palermo: Circolo Matematico di Palermo, 2004. p. 219-230, 11 pp. ISSN 0009-725X.
  8. SLOVÁK, Jan and Michael G. EASTWOOD. Preferred parametrizations on homogeneous curves. Commentationes mathematicae universitatis carolinae. Praha: Univerzita Karlova v Praze, 2004, vol. 45, No 4, p. 597-606. ISSN 0021-8693.
  9. 2003

  10. SLOVÁK, Jan and Andreas CAP. Weyl structures for parabolic geometries. Mathematica Scandinavica. Aarhus: Aarhus Universitet, 2003, vol. 93, No 1, p. 53-90. ISSN 0025-5521.
  11. 2001

  12. SLOVÁK, Jan, Andreas CAP and Vladimír SOUČEK. Bernstein-Gelfand-Gelfand sequences. Annals of Mathematics. Princeton University: The Johns Hopkins University Press, 2001, vol. 154, No 1, p. 97-113. ISSN 0003-486X.
  13. 2000

  14. SLOVÁK, Jan. Bernstein-Gelfand-Gelfand sequences. In International Conference on Lie Groups, Geometric Structures and Differential Equations. Kyoto: Kyoto University, 2000. p. 14-23.
  15. SLOVÁK, Jan and Vladimír SOUČEK. First order invariant differential operators for parabolic geometries. In Seminaires & Congres. France: French Math. Soc., 2000. p. 249-273. ISBN 2-85629-094-9.
  16. SLOVÁK, Jan, Andreas CAP and Vladimír SOUČEK. Invariant operators on manifolds with almost Hermitian symmetric structures, III. Standard operators. Differential Geometry and its Applications. Amsterdam: Elsevier Science, 2000, vol. 12, No 1, p. 51-84. ISSN 0926-2245.
  17. SLOVÁK, Jan. Non-standard invariant operators for quaternionic geometries. In Proceedings, IIIrd International Workshop, Lie Theory and its Applications in Physics III. Singapore: World Scientific Publishing, 2000. p. 87-98. ISBN 981-02-4421-5.
  18. SLOVÁK, Jan. Parabolic geometries and Bernstein-Gelfand-Gelfand sequences. In Proceedings of the fourth international workshop on differential geometry. Brasov: Transilvania University Press, 2000. p. 261-266. ISBN 973-9474-68-3.
Display details
Displayed: 23/5/2022 06:16